# SDR AALA202411084026

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N467AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 11194
- Aircraft time: 7,049 hours, 1,954 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT ADVISED FORWARD MEGAPHONE DOES NOT CLICK. MAINTENANCE REPLACED BATTERIES IN FORWARD MEGAPHONE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-51.
